×

zbMATH — the first resource for mathematics

Asymptotic behavior of a competition-diffusion system in population dynamics. (English) Zbl 0522.92017

MSC:
92D25 Population dynamics (general)
35B40 Asymptotic behavior of solutions to PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary condition, I, Communs pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
[2] Brauer, F.; Sánchez, D.A., Constant rate population harvesting: equilibrium and stability, Theor. pop. biol., 8, 12-30, (1975) · Zbl 0313.92012
[3] Gopalsamy, K., Competition, dispersion and coexistence, Math. biosci., 33, 25-33, (1977) · Zbl 0354.92032
[4] Gopalsamy, K., Time lags and global stability in two-species competition, Bull. math. biol., 42, 729-737, (1980) · Zbl 0453.92014
[5] Griffel, D.H., Harvesting competing populations, Rocky mountain J. math., 9, 87-91, (1979) · Zbl 0423.92031
[6] Harada, K.; Fukao, Coexistence of competing species over a linear habitat of finite length, Math. biosci., 279-291, (1978) · Zbl 0381.92016
[7] Hastings, A., Global stability of two species systems, J. math. biol., 5, 399-403, (1978) · Zbl 0382.92008
[8] Kapur, J.N., The effect of harvesting on competing populations, Math. biosci., 51, 175-185, (1980) · Zbl 0439.92023
[9] Morrey, C.B., Multiple integrals in the calculus of variations, (1966), Springer New York · Zbl 0142.38701
[10] Pao, C.V., Coexistence and stability of a competition—diffusion system in population dynamics, J. math. analysis applic., 83, 54-76, (1981) · Zbl 0479.92013
[11] Pao, C.V., On non-linear reaction—diffusion systems, J. math. analysis applic., 87, 165-198, (1982) · Zbl 0488.35043
[12] Protter, M.H.; Weinberger, H.F., Maximum principles in differential equations, (1967), Prentice-Hall · Zbl 0153.13602
[13] Walter, W., Differential and integral inequalities, (1970), Springer Heidelberg-New York
[14] Yodzis, P., The effects of harvesting on competitive systems, Bull. math. biol., 38, 97-109, (1976) · Zbl 0327.92002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.